Tuesday, 17 June 2008

Fat Steroid Face and New Scooter.

Look at my face! To my eyes I am now unrecognisable to the Sindie I saw in the mirror only a month ago. Bloody steroids have puffed me up like Joan Simms! Look, here's a most recent photo from a few months ago where I was actually 10lbs heavier than I am now:


And here is my steroid induced fat face today:



Look at those cheeks and fat neck! AND I am 10lbs lighter in this photo may I remind you !(diet's going well.) Oh well, I should be coming off the steroids in a few weeks time and lets hope it all comes off quickly.
I am doing quite well walking around in the house at the minute. The numbness has all but gone and I can get around holding onto things and for longer distances with the walking frame. Radiotherapy is torturous for my throat and mouth. I have ulcers I could fit my fist in and my throat is keeping me awake at night. Oh well, Friday is my last day at radio' so after the weekend I should start to see great improvements in my mouth and throat.
Next Tuesday is Emily's prom so today she's coming round to mum's for a final dress fitting. She bought a spangly new red bra to go with her dress, so today I have to make some straps for her dress and maybe a little wrist bag for her phone and camera etc. I also have to sequin up her little top hat. :0)

I received my new super-duper three wheeled mobility trike a few days ago. It does what it says on the packet and it roars up those hills and ditches and across grassy hills and up and down kerbs. Absolutely brilliant it is! I shall pop a video on as soon as I can for your delectation and delight.
4th July is our outing to London care of The Willow Foundation. Not long to wait now! For those of you that don't know, me, Gary, Emily, Livvie, Dawn and Glen are all going to London, care of the foundation and staying in a swish hotel, seeing the stage show Hairspray, seeing all the sights and all travel, food and expenses are paid for! I phoned today to advise that I was now in a wheelchair and they said it shouldn't make any difference and that they'd try and swap the Hairspray tickets to suit. I am getting quite excited now!

That's all for now. I shall put a video on of my new scooter ASAP. :0)

10 comments:

granny grimble said...

What a shame to have to put up with a big fat face when you are losing weight at the same time. Don't give up on he diet, think of the glamorous slim face lurking behind the steroid one. All will be revealed! Did you have to learn how to drive you scooter or is it something that you just jump on and you're away? Can you go out alone or do you have to have an escort at all times?
I am so sorry about your poor throat, I remember it last time around, but this one sounds worse. Did you get my last card that I had addressed to the hospital first?
Get well sooner than soon X

Babs (Beetle) said...

A super duper scooter it is too! I didn't get a go on it after all.

Your face will soon go back down. Is it all over your body, or just your face and neck? You might shrink right down, all over. Now that would be good!

Sindie said...

The scooter is so simple to drive, it's basicaly a little lever to go forward and and then a reverse button. If you take your hand off the lever it just stops. No I won't need an escort, but I suppose it depends on where I am going. If I was coming round to you Leeta then I could just pull up to your front door and then use the walls to balance me as I come in. That should be ok. You'll have to have a go on my scooter!

My throat and mouth is far worst than last time, but this time it will only be for the month and not five months of chemo. This time I have huge chunks of the roof of my mouth and side of my tongue missing. Well it feels like that anyway!

It is just my face and neck that is fat. My trousers are actually a little loose now that I've lost a few lbs. I shall carry on with this diet because it is the easiest and nicest diet I have ever been on!

Croom said...

Oh what a shame about the face ;O) No the fat one I mean, just when you are doing so well on the diet too. Just think, this fat face will make the slim one all the more delectable ah?

So glad you are doing better now with you’re walking, keep it going Poo and keep up with those exercises.

What a wiz with the bike ah, we won’t see you and dad for dust soon! Can’t wait to have a go (if I ever get to England this year)

How is the sketching for the new kilt doing? Have you started on it yet?

Tinax

Sindie said...

My hands are still like wet spaghetti and all shakey so I still can't do sketching yet. :0(

GoldAnne said...

Sindie you still look pretty,
and it should go soon, great the scooter!!!!!love anne xxx

emilyyy said...

I see your point about your face! However, think of it this way: when all the steroid weight is gone, think how beautifully slim you'll feel not only in contrast to now, but to before after losing all that weight!

I like the spakky chariot. It's fun. =D Are we taking it to London?? Can we can we can we??

Emilyyyyyyyyyy xxx

lydia said...

spidy

i just typed in google 'steroids make my face look like a watermelon
and your page came up,im planing to
save it,to prove that im not mad.
i guess i cant really expect my
family to aggree with me. in doing
so,would be forcing them to say i have a fat face. i have to say though shallowly its probably the
main thing that upsets me most about the whole thing. Cause its
right out there.Ive lost weight also,17pounds, yippi. hopfully like
yourself,when i come off them,ill
lose the watermelon. PS good luck.

charley said...

Don't worry about your face. It looks just fine! I google unusual spellings of common names simply to see what I find. I saw your 'skinny face' on an earlier page and I skipped it. Then I saw the picture of your 'fat face' and clicked it for a closer look, I love girls with chubby cheeks! I then read your story and thought "I hope she gets well soon". I wish you all the best and get well soon. Then you can stop the steroids and your face can get back to normal. Sigh!

Frank said...

Hi Sindie ,
Am having the same problem.

Did the problem go away .....after stopping the steroids ...

How long did it take...?

Thanks
Frank